# SDR A6WA2016011843456

- Difficulty date: January 13, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 37,388 hours, 36,223 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 601R3111854
- Condition: Cracked
- Location: Bs 461
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATH TUB FITTING AT BS 461 LBL9 IS CRACKED.     REMOVED AND REPLACED BATH TUB FITTING IAW SRM 51-42-21.
